# SDR REXA2024090500682

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 34,500 hours, 24,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND RH EXTERNAL EMERGENCY LIGHT INOP   R/R RH EXTERNAL EMERGENCY LIGHT BULB IAW CMM 33-51-02 OPS CHECK GOOD
